# SDR DALA2017011300442

- Difficulty date: January 7, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 87,964 hours, 12,607 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Gusset
- Condition: Corroded
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT HATCH INTERNAL LOWER AFT GUSSET FOUND CORRODED AND REPLACED.
